RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 2, Pages 329–336 (Mi tmf5001)  

This article is cited in 9 scientific papers (total in 9 papers)

Manifolds of constant negative curvature as vacuum solutions in Kaluza–Klein and superstring theories

I. Ya. Aref'eva, I. V. Volovich


Abstract: New solutions are found for the equations of Kaluza–Klein theory and superstrings corresponding to spontaneous compactification and using compact manifolds of constant negative curvature and surfaces of KЗ type. The part played by manifolds of constant negative curvature in Kaluza–Klein theory is discussed. Solutions corresponding to the existence of additional time dimensions with vanishing cosmological constant are also found.

Full text: PDF file (996 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:2, 866–871

Bibliographic databases:

Received: 01.03.1985

Citation: I. Ya. Aref'eva, I. V. Volovich, “Manifolds of constant negative curvature as vacuum solutions in Kaluza–Klein and superstring theories”, TMF, 64:2 (1985), 329–336; Theoret. and Math. Phys., 64:2 (1985), 866–871

Citation in format AMSBIB
\Bibitem{AreVol85}
\by I.~Ya.~Aref'eva, I.~V.~Volovich
\paper Manifolds of constant negative curvature as vacuum solutions in Kaluza--Klein and superstring theories
\jour TMF
\yr 1985
\vol 64
\issue 2
\pages 329--336
\mathnet{http://mi.mathnet.ru/tmf5001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=826524}
\zmath{https://zbmath.org/?q=an:0602.53059}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 2
\pages 866--871
\crossref{https://doi.org/10.1007/BF01017969}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A491800015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5001
  • http://mi.mathnet.ru/eng/tmf/v64/i2/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Aref'eva, I. V. Volovich, B. G. Dragovich, “Spontaneous reduction in multidimensional ($D=10, 11$) supergravity theories with arbitrary signature”, Theoret. and Math. Phys., 70:3 (1987), 297–304  mathnet  crossref  mathscinet  isi
    2. D. V. Vassilevich, “Compactification of ten-dimensional Kaluza–Klein model and superstring”, Theoret. and Math. Phys., 72:1 (1987), 742–747  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    4. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. D. Popov, “Chiral fermions in $N=2$, $d=10$ supergravity with additional time dimensions”, Theoret. and Math. Phys., 74:2 (1988), 145–149  mathnet  crossref  mathscinet  isi
    6. A. D. Popov, “Chiral fermions in $d=11$ supergravity with additional time dimensions”, Theoret. and Math. Phys., 76:1 (1988), 718–724  mathnet  crossref  mathscinet  isi
    7. I. L. Buchbinder, V. P. Dergalev, S. D. Odyntsov, “Vilkovisky–DeWitt effective action in multidimensional quantum gravity and antiperiodic boundary conditions”, Theoret. and Math. Phys., 80:1 (1989), 776–782  mathnet  crossref  mathscinet  isi
    8. S. D. Odyntsov, “Vilkovisky effective action in quantum gravity with matter”, Theoret. and Math. Phys., 82:1 (1990), 45–51  mathnet  crossref  mathscinet  isi
    9. P. E. Brandyshev, “Spontaneous compactification of eleven-dimensional supergravity with higher-order corrections in the curvature”, Theoret. and Math. Phys., 188:1 (2016), 1099–1108  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:336
    Full text:120
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019